# SDR SWAA2025031093374

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER 2025-110625<[01] REPLACED RIB LOCATED ACCESS PANEL 331B LEADING EDGE LE STA 95.96 AT LT HORIZONTAL STABILIZER.IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 19 REV?. SEE INDIVIDUAL SIGN OFF BELOW .;[02] REPLACED RIB LOCATED ACCESS PANEL 331B LEADING EDGE LE STA 95.96 AT LT HORIZONTAL STABILIZER.IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 19 REV?. SEE INDIVIDUAL SIGN OFF BELOW .
